# SDR SWAA2021112425757

- Difficulty date: October 1, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE CORRODED BS 847 S26 - 27L, WL 153.   EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0.   REMOVED ACB SHEAR TIE IAW SRM 51-40-02.  LOCATED, DRILLED AND PRIMED IAW DWG 146A3230, 146A1202 AND SRM 51-40-05-0G-0.  INSTALLED THE SHEAR TIE IAW SRM 51-40-02-OG-O, DWG146A3230 AND DWG 146A1281.
